# SDR GAIA99251

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING 'HEAVY C-MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  FOUND AT STA 440, FLOOR FRAME AT RBL 12 HAS CORROSION.  REMOVED CORROSION AND FOUND WITHIN LIMITS IAW RFTS N180AX-19-20760.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
